# SDR CA060920007

- Difficulty date: April 13, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Shorted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB BOTH GENERATORS TRIPPED OFF LINE AND WOULD NOT RESET. TROUBLE SHOOTING REVEALED AN INTERNAL SHORT IN THE NR 2 GENERATOR THAT CAUSED BOTH GENERATORS TO TRIP THROUGH THE BUSTIE.  SUBMITTER FILE IS ADR 150. (TC NR 20060920007)
